View Single Post
  #1  
Old 02-16-2009, 08:25 PM
dancincat dancincat is offline
Junior Member
 
Join Date: Feb 2009
Posts: 1
Unhappy Miscarried when took Tyzeka

I was taking hepsera for my Hep B for a long time until I found out I was pregnant. My doctor put me on Tyzeka which was a pain in the behind to get. I got my prescription 3 weeks after talking with my doctor. Tyzeka was prescribed to be because it is a "Type b" medication. But I've read that it is not known what the medication will do while pregnant? I started taking the medication when I was 8 weeks pregnant. When I went to my next OBGyn appt. I was supposed to be 11 weeks pegnant but found out I miscarried at about 8w3d... The baby was still there inside of me but no heart beat, no movement. I had no symptoms of a miscarriage... no spotting and no cramping. I have a stron feeling that the Tyzeka caused my miscarriage. Does anyone have any comments or any words of advice? I want to get off of this medicine because I'm planning on trying again as soon as I can!
Reply With Quote